Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Have pain after urination and ejaculation. Had UTI test done. Taking cipro. What can be the cause?

Since November, I've had mild pain in what I initially described as my "taint" after urinating or ejaculating, and a constant pain in what I assume to be my coccyx, but specifically it's a spot just above my anus region -- if I push up really hard on that bone, it feels like a bruising pain. My urine stream feels weak or that not enough urine comes out, and I confirmed this later when I could urinate weakly if I strained my muscles hard enough after urinating till I was 'empty'. My orgasms feel like they go on for a bit too long as well. I've been checked for a UTI, and the test came back negative. I've also been put on Cipro for prostatitis, but it did not relieve the pain, leading me to believe that it is not prostatitis either. At the age of 17, I don't feel like this is cancer, and any doctors I've been to have reassured me it is not. Please help me -- the pain is getting worse and it feels like no doctors here are listening to me, and NO ONE has given me a correct diagnosis. I just need help. Thank you.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
the symptoms you are describing are suggestive of urinary tract infection most probably chronic prostatitis. In chronic prostatitis routine urine test is usually negative, it needs special test like examination of prostate massage fluid etc. Therapy is also longer usually 6-8 weeks. So dont worry get yourself examined by some good urologist. Cipro is good drug but its better to take drug after culture sensitivity report.
Answered: Thu, 11 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor